# SDR SWIA201541750

- Difficulty date: December 19, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 32,775 hours, 27,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED AREA FOUND TO BE OUT OF LIMITS RT FLOOR SILL FS 559+.82.  REPLACED RT FLOOR SILL AT FS 559+82 IAW SRM.  PERFORMED LEAK CHECK OF ACFT DUCT AT RT FS 559+32 IAW AMM.  LEAK CHECK GOOD.
